# SDR IPXA2015063090692

- Difficulty date: June 16, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 60,456 hours, 11,090 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Doubler
- Part number: ARB72641
- Condition: Corroded
- Location: Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LEFT WING LOWER MLG TRUNNION SUPPORT DOUBLER HAS CORROSION.  ACCOMPLISHED PERMANENT BLEND REPAIR ON LT WING LOWER MLG TRUNNION SUPPORT DOUBLER IAW EA 011-5730-01-A5857, REV I/R AND EO MD11-5710-57929-A.
